Alert archive / New Jersey / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 203, NWS Philadelphia/Mount Holly

July 31, 20254 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2025, 1:27 PM EDT for 4 counties in New Jersey. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2025, 1:27 PM EDT (17:27 UTC)
Expired
Jul 31, 2025, 2:15 PM EDT
In force
48 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 1:45 PM EDTTSTM WND DMGBound Brook, NJTrees and wires down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 1:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS51 KPHI 311727
SVRPHI
NJC019-023-027-035-311815-
/O.NEW.KPHI.SV.W.0203.250731T1727Z-250731T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
127 PM EDT Thu Jul 31 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Southern Morris County in northern New Jersey...
  Northeastern Hunterdon County in northwestern New Jersey...
  Northern Somerset County in northern New Jersey...
  North central Middlesex County in northern New Jersey...

* Until 215 PM EDT.

* At 126 PM EDT, a severe thunderstorm was located over Millington,
  or near Somerville, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Morristown, Somerville, Bridgewater, Madison, Middlesex, Florham
  Park, East Hanover, Bound Brook, Manville, Chatham, Mendham,
  Peapack And Gladstone, Far Hills, Colonia, Millington,
  Martinsville, Basking Ridge, South Plainfield, North Plainfield,
  and Bernardsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4053 7470 4074 7481 4083 7433 4079 7437
      4076 7438 4075 7436 4074 7437 4067 7446
      4066 7445 4067 7441 4065 7440 4060 7446
      4061 7431 4059 7430
TIME...MOT...LOC 1726Z 254DEG 17KT 4065 7456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deal
2 follow-up statements
704 
WWUS51 KPHI 311745
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
145 PM EDT Thu Jul 31 2025

NJC019-311755-
/O.CAN.KPHI.SV.W.0203.000000T0000Z-250731T1815Z/
Hunterdon NJ-
145 PM EDT Thu Jul 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTERDON COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northwestern New Jersey.

LAT...LON 4058 7432 4055 7457 4075 7476 4083 7434
      4076 7438 4075 7436 4067 7446 4066 7445
      4067 7441 4065 7440 4060 7446 4061 7433
      4059 7430
TIME...MOT...LOC 1745Z 270DEG 17KT 4061 7450 

$$

NJC023-027-035-311815-
/O.CON.KPHI.SV.W.0203.000000T0000Z-250731T1815Z/
Morris NJ-Somerset NJ-Middlesex NJ-
145 PM EDT Thu Jul 31 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN MORRIS...NORTHEASTERN SOMERSET AND NORTH CENTRAL
MIDDLESEX COUNTIES...

At 145 PM EDT, a severe thunderstorm was located over Middlesex, or
near Plainfield, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Morristown, Madison, Middlesex, Florham Park, East Hanover, Bound
Brook, Chatham, Mendham, Peapack And Gladstone, Far Hills, Colonia,
Millington, Martinsville, Basking Ridge, South Plainfield, North
Plainfield, Bernardsville, Dunellen, Watchung, and South Bound Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4058 7432 4055 7457 4075 7476 4083 7434
      4076 7438 4075 7436 4067 7446 4066 7445
      4067 7441 4065 7440 4060 7446 4061 7433
      4059 7430
TIME...MOT...LOC 1745Z 270DEG 17KT 4061 7450 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Deal
667 
WWUS51 KPHI 311811
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
211 PM EDT Thu Jul 31 2025

NJC023-027-035-311821-
/O.EXP.KPHI.SV.W.0203.000000T0000Z-250731T1815Z/
Morris NJ-Somerset NJ-Middlesex NJ-
211 PM EDT Thu Jul 31 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS...
NORTHEASTERN SOMERSET AND NORTH CENTRAL MIDDLESEX COUNTIES WILL
EXPIRE AT 215 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northwestern New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 4058 7432 4055 7457 4075 7476 4083 7434
      4076 7438 4075 7436 4067 7446 4066 7445
      4067 7441 4065 7440 4060 7446 4061 7433
      4059 7430
TIME...MOT...LOC 1811Z 254DEG 17KT 4064 7436 

$$

Deal

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 9:27 AM EDT, 4 hours earlier.

Area forecast discussion, Jul 31, 9:27 AM EDT, 4 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 AM EDT Thu Jul 31 2025

.SYNOPSIS...
With high pressure located offshore, a slow moving cold front
will push through the region beginning through tonight, bringing
widespread showers and storms and a considerable threat of
flash flooding across the region. Front front will push south of
the area Friday as low pressure slides offshore. High pressure
will then build from the north into the weekend, with below
normal temperatures, much drier and pleasant conditions expected
into early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Widespread showers and heavy thunderstorms are forecast to
develop this afternoon into tonight, which will pose a
potentially significant flash flood threat for portions of the
area. Much cooler, breezy, and showery conditions are expected
to follow on Friday.

The ridging to our southwest will continue to shift eastward
today, with high pressure remaining well offshore at the
surface. Broad upper diffluence will remain in place aloft
through Friday. Meanwhile, a slow moving cold front will push
gradually southward across the area through tonight. This should
result in some broad cyclogenesis in the Mid Atlantic region as
the front works its way south, with the surface low passing
offshore on Friday.

There remains a Moderate Risk (level 3 out of 4) of flash
flooding for this afternoon into tonight for portions of the
area, as widespread showers and thunderstorms are anticipated to
develop within the vicinity of the slow moving frontal
boundary. PoPs remain near 80-100% for the entire area, peaking
from north to south as the front moves gradually southward
through tonight. As diurnal instability builds ahead of the
front into the afternoon (SBCAPE near or over 2000 J/kg), PWats
will increase into the 2.0-2.5 inch range. Mean layer flow will
be roughly parallel to the frontal boundary and surface flow
will be feeding directly into the frontal region, which should
support training and/or back building convection. Cyclogensis
nearby could also introduce some frontogenetic forcing into the
equation into tonight as well. The synoptic and tropical aspects
of this setup will likely lead to scattered convection
continuing into the overnight period.

The environment during this event will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk area. Our current rainfall forecast generally
ranges from around 1-3" across the area, but locally higher
amounts of 5-7" or even greater are certainly possible. Rainfall
rates could exceed 2" per hour, which could quickly overwhelm
drainage systems. The greatest flash flood threat will
ultimately depend on exactly where the frontal boundary ends up
into this afternoon, and how quickly convection is propagating.
The high PWats and tropical convective nature of the environment
will not support quickly moving storms, and convection could
continue redeveloping over the same areas. Guidance currently
supports the highest threat being from around central and
northern New Jersey and southwest into the Philadelphia metro
area and adjacent areas of southern New Jersey and northern
Delaware. The Flood Watch remains in effect from 2 PM today
through 6 AM Friday for all of our counties. Have a reliable way
to receive any warnings that are issued, and do not drive
through flooded roads. The the Hydrology section below for more
details.

While flash flooding will be the main threat with today's
storms, some isolated to scattered severe thunderstorms will be
possible early in the convective evolution. Water loaded
downdrafts and initially steep low level lapse rates ahead of
the front (south of I- 78) could support locally damaging wind
gusts. SPC has increased the severe weather outlook to a Slight
Risk (2/5) for portions of the area.

Before storms develop and ahead of frontal passage, it will be
another very warm and humid day with high temperatures in the
upper 80s to low 90s south of I-78. Heat indices should remain
shy of Heat Advisory criteria, mainly in the 90s to low 100s
across Delmarva.

The frontal boundary will continue to slowly work its way south
through the area overnight. Winds will shift northeast and
become gusty behind the front. Scattered showers and perhaps
some rumbles of thunder will continue overnight across the area.
The greater flash flood threat for areas farther south and
closer to the coast could end up being overnight depending on
how the convection evolves.

By Friday, the frontal boundary should be south of the forecast
area as the weak surface low slides offshore along it.
Diffluence will remain in place aloft as Canadian high pressure
begins to build in from the north. This setup will result in
cloudy skies Friday along with an unusually breezy northeast
wind by mid summer standards. Lingering showers and drizzle can
also be expected, especially across the coastal plain. Northeast
winds 10-20 mph with gusts near 30 mph possible, and near 35-40
mph possible along the immediate coast. High temperatures
Friday will be in the low to mid 70s, though some cooler spots
north of Philly could even be stuck in the upper 60s all day.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
The hot, humid, and stormy weather will fortunately by followed
by very pleasant and dry conditions over the weekend.

Drier air will finally start to work into the area from the
north Friday night and especially by Saturday as high pressure
takes hold of the region. Highs Saturday will be near 80 degrees
and dewpoints will be in the 50s, perhaps even mixing out into
the upper 40s in some spots. Low to mid 80s forecast for Sunday
high temperatures, though with similarly dry and comfortable
dewpoints and humidity levels. Lows in the period will range
from the mid 50s and 60s. About as perfect and pleasant as mid
summer weather gets!

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
The weekend's pleasant and dry conditions will continue into
early next week as surface ridging remains extended into our
area from southern New England. A gradual increase in
temperatures and return of more seasonable humidity levels can
be expected with each passing day through the middle of the
week. By Tuesday and Wednesday, we could start seeing some
isolated diurnally driven convection, but shouldn't be anything
to write home about. Overall a nice extended period of mid
summer weather shaping up.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Initially VFR with ceilings lowering through the day.
MVFR to LIFR conditions can be expected by 18Z in and near any
showers and heavy thunderstorms that develop. VFR should
generally prevail, though MVFR most likely to prevail at
RDG/ABE. Showers and storms should become widespread across the
region by later this afternoon and evening. East to northeast
winds much of the day for RDG/ABE/TTN, and south to southeast
winds elsewhere around 5-10 kts. High confidence in the general
evolution of conditions, but lower confidence on details and
timing of storms and restrictions.

Tonight...MVFR ceilings expected with IFR possible. Lingering
showers and some drizzle could reduce visibility at times.
Northeast winds 10-15 kts with gusts near 20 kts by 06Z. High
confidence in prevailing low ceilings and winds, but lower
confidence on any IFR occurring.

Outlook...

Friday...Ceiling restrictions likely prevailing. Periods of
showers and drizzle possibly reducing visibility at times. Gusty
northeast winds.

Friday night through Monday...Conditions improving to VFR. No
significant weather.

&&

.MARINE...
Winds and seas building today and especially tonight. South to
southeast winds 10-15 kts will shift northeast tonight from
north to south as a cold front pushes south across the area.
Winds will then increase to 15-25 kts with gusts near 30-35 kts
by late tonight into Friday. While some gale force wind gusts
are possible across the Atlantic coastal waters, duration of
these should be brief and confidence is too low for a Gale
Warning. Numerous showers and heavy thunderstorms developing
this afternoon and evening. Scattered showers and drizzle
lingering tonight through Friday.

A Small Craft Advisory is now in effect for all coastal waters
beginning tonight through Saturday for the Atlantic waters and
for Friday for Delaware Bay.

Outlook...

Friday night through Saturday night...Advisory conditions
continuing with northeast wind gusts near 25-30 kts and seas 4-6
feet. Conditions will begin to improve Saturday through
Saturday night.

Sunday through Monday...No marine hazards expected.

Rip Currents...

For today, southerly winds around 10-15 mph will become east-
southeast in the afternoon. Breaking wave heights around 1-2
feet with a 1 foot southeast swell period around 8 seconds. As a
result, have maintained a LOW risk for the development of
dangerous rip currents at all beaches.

For Friday, northeast winds strengthen to around 15-30 mph.
Breaking wave heights will vary between 3-5 feet to the north
and 2-4 feet to the south with a building northeasterly 5-7 foot
swell around 6-7 seconds. As a result, opted to go with a HIGH
risk for dangerous rip currents for Monmouth and Ocean County
beaches where winds/swell are more perpendicular to shore, with
a MODERATE risk elsewhere where winds/swell are more shore
parallel. A rip current statement has been issued for Monmouth
and Ocean Counties.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.HYDROLOGY...
The environment today into tonight will support considerable,
and potentially significant flash flooding, especially within
the Moderate Risk Excessive Rainfall Outlook area. Our current
rainfall forecast generally ranges from around 1-3" across the
area, but locally higher amounts of 5-7" or even greater are
certainly possible. Rainfall rates could exceed 2" per hour,
which could quickly overwhelm drainage systems. The greatest
flash flood threat will ultimately depend on exactly where the
frontal boundary ends up into this afternoon, and how quickly
convection is propagating.

While no main stem river flooding is anticipated, significant
flooding of small streams and creeks is possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch from 2 PM EDT this afternoon through late tonight
     for PAZ054-055-060>062-070-071-101>106.
NJ...Flood Watch from 2 PM EDT this afternoon through late tonight
     for NJZ001-007>010-012>027.
     High Risk for Rip Currents from Friday morning through Friday
     evening for NJZ014-026.
DE...Flood Watch from 2 PM EDT this afternoon through late tonight
     for DEZ001>004.
MD...Flood Watch from 2 PM EDT this afternoon through late tonight
     for MDZ012-015-019-020.
MARINE...Small Craft Advisory from 6 AM to 6 PM EDT Friday for ANZ430-
     431.
     Small Craft Advisory from 8 PM this evening to 6 PM EDT
     Saturday for ANZ450-451.
     Small Craft Advisory from 6 AM Friday to 6 PM EDT Saturday for
     ANZ452>455.

&&

SYNOPSIS...Staarmann
NEAR TERM...Staarmann
SHORT TERM...Staarmann
LONG TERM...Staarmann
AVIATION...Staarmann
MARINE...Staarmann
HYDROLOGY...
Hazardous weather outlook, Jul 31, 7:07 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
707 AM EDT Thu Jul 31 2025

MDZ012-015-019-020-011115-
Kent MD-Queen Annes-Talbot-Caroline-
707 AM EDT Thu Jul 31 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Isolated severe thunderstorms are possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

In the hours before

Local storm report, Jul 31, 12:42 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1242 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     Tstm Wnd Dmg     2 SW Marion Twp         40.38N 76.22W
07/31/2025                   Berks              PA   911 Call Center

            Berks 911 call center reported a tree down
            on Conrad Weiser Pkwy. Time estimated from
            radar.

&&
Local storm report, Jul 31, 1:05 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
105 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     Flash Flood      1 NNE West Lawn         40.34N 75.99W
07/31/2025                   Berks              PA   Fire Dept/Rescue

            Vehicle stuck in the water on Statehlll Road
            just east Of Broadcasting Road in Spring
            Township.

&&

NG
Local storm report, Jul 31, 1:10 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
110 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     Flash Flood      1 S Muhlenberg Twp      40.37N 75.93W
07/31/2025                   Berks              PA   Dept of Highways

            Flooding on PA 12 eastbound between the PA
            61 South - Centre Ave exit and the US 222
            Business - 5th Street exit. All lanes
            closed.

&&

MPS
Local storm report, Jul 31, 1:11 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
111 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     Flash Flood      Amity Township          40.37N 75.93W
07/31/2025                   Berks              PA   Fire Dept/Rescue

            Multiples cars stuck in the water on Route
            12.

&&

NG
Local storm report, Jul 31, 1:12 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
112 PM EDT Thu Jul 31 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     Flash Flood      1 SSE Laureldale        40.37N 75.91W
07/31/2025                   Berks              PA   Dept of Highways

            Flooding on PA 12 westbound between the 11th
            Street exit and River Road exit. All lanes
            closed.

&&

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:24 AM EDTSmall Craft AdvisoryPHI70 hr
Jul 31, 3:56 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean4 days
Jul 31, 1:48 PM EDTFlash Flood WarningPHIMorris, Somerset4 hr
Jul 31, 1:49 PM EDTTornado WarningPHIMiddlesex, Somerset26 min
Jul 31, 1:55 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer18 min
Jul 31, 2:05 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem40 min
Jul 31, 2:27 PM EDTFlash Flood Warning Considerable damage threatPHICamden, Gloucester4 hr
Jul 31, 2:30 PM EDTFlash Flood WarningPHIMorris4 hr
Jul 31, 2:38 PM EDTSevere Thunderstorm WarningPHIMiddlesex52 min
Jul 31, 2:46 PM EDTFlash Flood Warning Considerable damage threatPHIGloucester, Salem4 hr
Jul 31, 2:52 PM EDTFlash Flood WarningPHIMiddlesex4 hr
Jul 31, 2:55 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem50 min
Jul 31, 2:57 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 3:03 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth42 min
Jul 31, 3:10 PM EDTFlash Flood Warning Considerable damage threatPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Ocean4 hr
Jul 31, 3:10 PM EDTTornado WarningPHICamden, Gloucester, Salem35 min
Jul 31, 3:12 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean48 min
Jul 31, 3:49 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem4 hr
Jul 31, 4:31 PM EDTFlash Flood Warning Considerable damage threatPHIMiddlesex, Monmouth3 hr
Jul 31, 4:36 PM EDTSpecial Marine WarningPHI54 min
Jul 31, 4:39 PM EDTSpecial Marine WarningPHI36 min
Jul 31, 4:43 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 31, 5:21 PM EDTFlash Flood WarningPHICumberland3 hr
Jul 31, 5:53 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Cape May, Ocean4 hr
Jul 31, 6:17 PM EDTSpecial Marine WarningPHI58 min
Jul 31, 6:42 PM EDTSpecial Marine WarningPHI63 min
Jul 31, 7:29 PM EDTSpecial Marine WarningPHI91 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.